# SDR AALA201712159036

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 14,298 hours, 2,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FORWARD RIGHT OVER WING CABIN WALL-MOUNTED EMERGENCY EXIT MARKER WILL NOT SECURE TO WALL. REPLACED FORWARD RIGHT OVER WING CABIN WALL-MOUNTED EMERGENCY EXIT MARKER PER AMM 33-51-13. OPERATIONS CHECK NORMAL.
